We have a scheduled maintenance planned for [February 25, 2024 (Sunday)] from 1:30 AM to 5:30 AM UTC. During this period, our website may experience downtime as we perform essential updates and improvements. We apologize for any inconvenience this may cause and appreciate your understanding.

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Cortisone Injection In The Shoulder To Break Scar Tissue?

i am about to get a cortisone shot in my sternum for a dislocated SC joint which i dislocated AFTER having had rotator cuff surgery. i will also be getting a cortisone injection in my shoulder to help break up scar tissue. are there any draw backs to this course of action?
Sat, 1 Jul 2023
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

There are no such drawbacks from few injections. Side effects are only seen when these injections a taken for a long duration without the guidance of a doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful

Note: For more detailed guidance, please consult an Internal Medicine Specialist, with your latest reports. Click here..
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cortisone


Loading Online Doctors....
What Are The Side Effects Of Cortisone Injection In The Shoulder To Break Scar Tissue?

Hi, There are no such drawbacks from few injections. Side effects are only seen when these injections a taken for a long duration without the guidance of a doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist